# SDR UIEA2021090601959

- Difficulty date: September 6, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- System (JASC): 2311 · UHF Communications System
- Part: Transceiver
- Part number: 6225272120
- Part serial: 5757
- Condition: Faulted
- Location: Rt Hf System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO INABILITY TO ESTABLISH HF CONTACT.(  REMOVED AND REPLACED R/H HF TRANSCEIVER. OPS CK GOOD IAW AMM 23-11-05. )
